# SDR CAL960009

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT NR 1862 - DEN - THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION AND WAS ACCOMPANIED BY NOSE GEAR VIBRATION.  THE GEAR WAS EXTENDED FOR RETURN TO DEN AND THERE WAS A LOUD THUMP WHEN NOSE GEAR LOCKED DOWN.  A TOWER FLY-BY WAS CONDUCTED AND THE GEAR WAS CONFIRMED DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPACKED AND SERVICED THE NLG IAW MM 32-21-02.  THE UPPER AND LOWER BEARINGS AND INNER AND OUTER CYLINDERS WERE INSPECTED WITH NO ABNORMALITIES FOUND.  A GEAR SWING WAS PERFORMED AND OPERATION AND INDICATIONS WERE GOOD.  (M)
